MathSciNet Relay Station
MathSciNet bibliographic data
MR2308602 (2008j:03054) 03C99 (03E55 03E70)
Hinnion, Roland A general Cauchy-completion process for arbitrary first-order structures. Logique et Anal. (N.S.) 50 (2007), no. 197, 5–41.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement